Dermatologica Sinica

CASE REPORT
Year
: 2019  |  Volume : 37  |  Issue : 3  |  Page : 157--161

Cyclosporine but not acitretin for psoriasis exacerbation and general Myalgia induced by Pembrolizumab in a patient with advanced esophageal cancer


Yu-Ju Tseng, Chih-Hung Lee 
 Department of Dermatology, Chang Gung Memorial Hospital, Kaohsiung Chang Gung Memorial Hospital and Chang Gung University College of Medicine, Kaohsiung, Taiwan

Correspondence Address:
Chih-Hung Lee
Department of Dermatology, Kaohsiung Chang Gung Memorial Hospital and Chang Gung University College of Medicine, No. 123, Ta-Pei Road, Niao-Sung District, Kaohsiung 83301
Taiwan

Pembrolizumab is a checkpoint inhibitor to treat cancers by boosting overall immunity with T-cell disinhibition. However, this nonselectively enhanced immunity could trigger de novo or aggravate autoimmune diseases. Only a few reports showed exacerbation of psoriasis after pembrolizumab. We reported a psoriatic patient with esophageal cancer experiencing exacerbation of psoriasis and general myalgia soon after pembrolizumab induction. These adverse effects failed initially to acitretin but responded successfully and durably to cyclosporine subsequently, suggesting immune targeting regimen could be a treatment choice for pembrolizumab-induced psoriasis. We briefly reviewed and discussed the limited numbers of reports regarding this scenario.


How to cite this article:
Tseng YJ, Lee CH. Cyclosporine but not acitretin for psoriasis exacerbation and general Myalgia induced by Pembrolizumab in a patient with advanced esophageal cancer.Dermatol Sin 2019;37:157-161


How to cite this URL:
Tseng YJ, Lee CH. Cyclosporine but not acitretin for psoriasis exacerbation and general Myalgia induced by Pembrolizumab in a patient with advanced esophageal cancer. Dermatol Sin [serial online] 2019 [cited 2020 Apr 6 ];37:157-161
Available from: http://www.dermsinica.org/article.asp?issn=1027-8117;year=2019;volume=37;issue=3;spage=157;epage=161;aulast=Tseng;type=0